Ask an expert
Question

08 Jun 2004

possible clashing of medicines
pls advise. i am currently on nuzax (prozac) and wish to start on a course of roaccutane. (from my dermitologist). are there any adverse effects that could possibly arise from taking these 2 conjunctively?
Answer 187 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Starfish,

When you are taking roaccutane regular hepatic function testing is advised - As long as your liver is okay, taking them conjunctively should be okay.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9464 votes
No
68% - 20193 votes
Vote